# SDR CALA2024050801409

- Difficulty date: April 29, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 60,899 hours, 25,138 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE NOSE AREA, CLEANED UP BIRD STRIKE AREA AND PERFORMED INSPECTION PER AMM 05-51-18-210-802-C1 AND 05-51-18-210-801. NO DAMAGE FOUND. NO FURTHER DEFECTS NOTED. AC OKAY FOR SERVICE. INSPECTED F/O WINDSHIELD WIPER FOR DAMAGE REF AMM TASK 30-42-31-820-801/802. CKS NORMAL. OK FOR SERVICE.
